# SDR USAA990316

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corrosion
- Location: Cargo Door
- Part time: 41,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK, FOUND 2 INCH BY 2 INCH AREA OF CORROSION AFT CARGO DOOR JAMB AT FORWARD LOWER STOP.  CORROSION LEVEL 1.  REMOVED LOWER DOOR JAMB SECTION AND SPLICED IN A NEW SECTION PER SRM 53-05 FIG 44.  (M)
